RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 2(170), Page 235 (Mi umn4872)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Lower bounds of polynomials in several logarithms of algebraic numbers that are near one

A. I. Galochkin


Full text: PDF file (97 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 17.11.1972

Citation: A. I. Galochkin, “Lower bounds of polynomials in several logarithms of algebraic numbers that are near one”, Uspekhi Mat. Nauk, 28:2(170) (1973), 235

Citation in format AMSBIB
\Bibitem{Gal73}
\by A.~I.~Galochkin
\paper Lower bounds of polynomials in several logarithms of algebraic numbers that are near one
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 2(170)
\pages 235
\mathnet{http://mi.mathnet.ru/umn4872}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=392848}
\zmath{https://zbmath.org/?q=an:0262.10023}


Linking options:
  • http://mi.mathnet.ru/eng/umn4872
  • http://mi.mathnet.ru/eng/umn/v28/i2/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Galochkin, “Estimates from below of polynomials in the values of analytic functions of a certain class”, Math. USSR-Sb., 24:3 (1974), 385–407  mathnet  crossref  mathscinet  zmath
    2. V. G. Sprindzhuk, “Achievements and problems in Diophantine approximation theory”, Russian Math. Surveys, 35:4 (1980), 1–80  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:208
    Full text:99
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020